How I can stop night sweats? (i'm too young to be menopausal) I get night sweats almost every night. I think it's a side effect of an antidepressant I take. Aside from stopping the drug, is there anything I can do to help with this side effect? Thank you.
Multiple causes. There are several possibilities that could cause this. It sounds persistent enough that you should get a thorough evaluation. Even if it is due to psych meds, adjustment would be important. Might be infection too, which should be evaluated.
It . It is very likely that this is a side effect of your current medication and if so then likely the only way it will stop is if you discontinue the medication. I recommend you bring this problem to the attention of the provider prescribing your anti-depressant. If it is deemed likely a side effect, then you can way the risk versus benefits, and if you decide this problem to be unbearable then possibly a new anti-depressant can be initiated. Please note that you should not abruptly stop taking your anti-depressants. You will need the guidance of the prescribing doctor if switching to another medication. On the other hand you could be dealing with idiopathic hyperhidrosis (excessive sweating, no specific cause) if this is the case your primary care provider can start you on prescription medications or antiperspirants. Good luck.